# SDR IXXA20130202002O

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 91,963 hours, 24,484 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 510361
- Part serial: 671
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AFTER A GOOD UPLATCH CHECK, HEARD A LOUD NOISE IN NOSE GEAR AREA. (SOUNDED LIKE A NOSE GEAR DOOR POPPED OPEN).  R & R RT NLG DOOR FORWARD LINK ASSY IAW MM 32-22-1. OPS CHECKS GOOD ON NOSE GEAR SWING.
